# SDR DALA2022101706684

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DENTS (2 E/A) ON LWR SKIN OF THE RH HOR. STAB. BTW AUX. SPAR AND FRONT SPAR, BTW STAB STA. 96. CORRECTIVE ACTION: SUMMARY OF NRC:00047 LWR SKIN OF THE RH HOR. STAB. BTW AUX. SPAR AND FRONT SPAR, BTW STAB STA. 96 WAS REPAIRED PER BOEING 757- 200 S.R.M. (2450088)
